# SDR SWIA202404290305

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: MM67035552005
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK FORWARD LOWER SUPPORT FOR THE DOOR TRACK IS CRACKED. (MARKED)     (C-CHECK RO 4/26/2024)   REMOVED AND REPLACED WITH NEW CHANNEL P/N MM670-35552-005 ON AFT CARGO DOOR, LOWER AFT TRACK FRAME. REF; DWG MM670-35060, REV: W, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
